I am S.Sankar Ganesh from southern India, I am a finance professional. I am aged around 33 years. I got small accident (two wheeler collision) during May 2005 and I took CT scan during 7.5.05, doctors found that I had a heamorrage spot both in left and right brain. I undergone treatment for some days and again I took CT scan during 12.05.2005, doctors said calcification is in progress and nothing to worry. I had severe pain from neck to head and I was not able to sleep. I consulted many doctors and all of them told I am not having any problem. Since I was not able to sleep, they prescribed me some sleeping pills like Alprox0.5Mg, Restryl, etc. First I started with 1 tablet a day (and now even if I took 4 or 5 tablets I was not able to sleep). From the date of prescription to the last month I used to take daily sleeping tablets daily. Again I consulted a brain neuro specialist during 2006, he again instructed me to take CT scan and he said calcification is in progress and nothing to worry. But I had different problems than sleeping, shivering (now I happen to know that is tremor) and I was losing my consciousness at times. During Jan 2007 I again consulted a brain neuro specialisit he asked me to take EEG and said the electrical supply to brain is high at times and hence I am facing this problem and he prescribed me some tablets for 6 months. During this process, I used to have severe tremors and at times I used to fall at my work place and losing my consciousness and even sometimes I was admitted at hospitals in severe conditions by having low pressure that to around 40-50. I again consulted the same brain neuro specialist during July 2007, he said there is nothing to worry.
I was under tremendous pressure about my health because of severe tremor and losing consciousnesss and I was not able to work freely. I again consulted neuro specialists during Sep 2007, they said calcification in thallamus region is affecting me. They said the numbness and tremor are quite casual because of injury in brain. They said it might be because of irregular diet and hence metabollic changes and nothing to do with trauma.
During these processes I tested my cholestrol level, it was really worrying picture. It was like a share market figures at times it used to reach and after few days it will show very low and after some time it will show medium values. To be very frank I did not take any tables for cholestrol.
During first week of Sep2007 itself, Triglycerides shown 512 one day and after two days it was only 212.
They asked me to take EEG again and they said there is nothing to worry. They checked with Urology department and they tested urological things and they said there is nothing to worry with urological parameters. They tested blood for calcium, pottasium, urea level and they said all are normal. They prescribed me to take Eption 100 and Amytrin 25mg daily. After taking Eption and Amytrin tablets, doctors said there will be improvements and I will not have any problem, but after taking these tablets I lost my consciousness for more than 3 times and I am having severe burning in toe to knee region in both legs, numbness in both legs and both hands.
I again consulted a brain neuro specialist he asked me to take EEG again and he said there is nothing to worry. Because of my severe burning symptoms in both legs, he asked me to take ENMG in both the legs. After seeing ENMG he said there is nothing to worry regarding nerve problems.
Now I must know why I am having severe tremor, losing consciousness, numbness in both legs and hands, severe pain from neck region to back head, vomitting sensation, sleeping disorder, not able to ve proper diet at proper time.
Please help me, I am highly disturbed and depressed with this. Is it because of trauma or calcification in thallamus region. At present I am taking these tablets as per brain neuro specialist
4. Ginken Miloba
7. Amoxylin for teeth infection
8. Paracetamol for fever.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?